# SDR IPXA10160096

- Difficulty date: May 16, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 5,908 hours, 3,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR,  CORRELATE STRINGER REPAIR IAW SRM 53-10-14, AT FR. 28 BETWEEN STR 49L TO 51L REPAIRED IAW SRM 53-10-14, PARA. 5 AND FIG 208.
